# SDR DXTA2010011103938

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N232QS
- Make and model: Amd FALCON2000
- Aircraft serial: 115
- Aircraft time: 2,171 hours, 1,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: D233360001
- Part serial: 02799
- Condition: Intermittent
- Location: Mlg
- Part time: 979 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MLG FAILED TO RETRACT.  FAULT CODE 415, BRAKE 2, COMPUTER STRUT PROXIMITY SWITCH FAILURE SHOWING. LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOT SYS AND COULD NOT DUPLICATE DISCREPANCY. REPLACED PROXIMITY SWITCH 45GA WITH CUSTOMER SUPPLIED PART IAW MM 32-600. OPS CHECKED GOOD.
